MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550350-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation as the stent remains in patient.The reported patient effects of angina and stenosis are listed in the xience sierra, everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 3 additional xience sierra stents referenced are being filed under separate medwatch report numbers.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 five xience sierra stents were implanted.One 3.5x38 stent in the first obtuse marginal (om1), one 3.5x18 in the right posterior atrio-ventricular (rpav), and three (2.5x38, two 3.0x38) in the right coronary artery (rca).On (b)(6) 2021 the patient had increasing frequency of angina at rest and had a positive stress test.Coronary angiogram showed stenosis in the om1, rca, and left circumflex coronary artery.There was no stenosis in the rpav.The patient was referred for coronary artery bypass graft surgery.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12371732
Report Number2024168-2021-07551
Device Sequence Number4333434
Product Code NIQ
UDI-Device Identifier08717648227462
UDI-Public08717648227462
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2020
Device Model Number1550350-38
Device Catalogue Number1550350-38
Device Lot Number9061241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SIERRA STENTS: 3.5X18, 2.5X38, TWO 3.0X38
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight86